Little Remedies Fever + Pain Reliever, Ages 2-11/Children's, 160 mg, Natural Grape

Ages 2-11. New great taste. Everything they need. Nothing they don't. Acetaminophen 160 mg/5 ml. No artificial sweeteners, flavors or dyes. Paraben, gluten & alcohol free. Little Remedies believes less is more and makes each of our products with the fewest and best ingredients we can use without sacrificing the product's effectiveness. No high fructose corn syrup or saccharin. No ibuprofen or aspirin. LittleRemedies.com. Facebook. Questions? 1-800-754-8853 Mon.-Fri. 8:30 am to 5:30 om EST LittleRemedies.com. We value your opinion: Visit LittleRemedies.com/products to review any one of our products! Made in USA. Other information: Each 5 ml contains: sodium 6 mg. Store at 68 degrees - 77 degrees F (20 degrees - 25 degrees C). AccuSafe dosing cup enclosed.